# SDR C77A2011091400001

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 10,589 hours, 6,098 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Blade
- Condition: Bent
- Location: Rat
- Part time: 9,625 hours, 5,582 cycles
- Component: Ram Air Turb, Hamstd
- Component part number: 1703781A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT FAILED TO DEPLOY PROPERLY. BLADE FOUND TO BE OUT OF THE LOCKING STOW POSITION.  R & R RAT IAW AMM 24-23-01 RAT DEPLOYS PROPERLY. OPS CHECK GOOD. FUNCTIONAL CHECKS GOOD. AUTO DEPLOY CHECKS GOOD. REF WO449500.
